# SDR CALA2016111100875

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 75,410 hours, 18,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT DID NOT ILLUMINATE WHEN ARMING. 1R RESEATED LIGHT SOCKET OPS CHECK GOOD.
